# SDR SWIA2021091361008

- Difficulty date: July 7, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 349-364 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 26L ATTACH ANGLE CORRODED BETWEEN FS349.00 AND FS364.00     (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED MAIN AVIONICS BA STR 26L ATTACH ANGLE BETWEEN FS349.00 AND FS364.00 REF CRJ900 SRM 51-42--21-001-001-A01,  CRJ900 SRM 51-42-*06-001-001-A01 AND DWG SH670-32050 REV J  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
